Alert archive / Tennessee / Frost Advisories in 2007
Frost Advisory 1, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 29, 2007, 2:54 PM CDT for 30 counties in Tennessee. It took effect at Oct 30, 2007, 3:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 2:54 PM CDT (19:54 UTC)
- In effect from
- Oct 30, 2007, 3:00 AM CDT
- Expired
- Oct 30, 2007, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 30 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 39 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 291954 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 254 PM CDT MON OCT 29 2007 TNZ011-032>034-065-066-078>080-301200- /O.CON.KOHX.FZ.W.0007.071030T0800Z-071030T1200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 254 PM CDT MON OCT 29 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY. DRY SURFACE HIGH PRESSURE IN THE NORTHERN APPALACHIANS WILL SET UP COLDER TEMPERATURES TONIGHT. LOW TEMPERATURES ARE EXPECTED NEAR THE FREEZING MARK. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TNZ005>010-022>031-056>064-075-077-093>095-301200- /O.NEW.KOHX.FR.Y.0001.071030T0800Z-071030T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DEKALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 254 PM CDT MON OCT 29 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY. THE COLDEST TEMPERATURES OF THE FALL SEASON THUS FAR ARE EXPECTED TONIGHT, WITH MOST TEMPERATURES EXPECTED IN THE MID AND UPPER 30S. HOWEVER, SCATTERED LOCATIONS WILL SEE THEIR TEMPERATURES DROP DOWN TO FREEZING LATE TONIGHT, AS THE COMBINATION OF DRY AIR, CLEAR SKIES, AND LIGHT WINDS ALLOW TEMPERATURES TO DROP RAPIDLY OVERNIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ROSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 29, 2:13 PM CDT, 41 minutes earlier.
Area forecast discussion, Oct 29, 2:13 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 213 PM CDT MON OCT 29 2007 .SHORT TERM... LATEST ANALYSIS SHOWING SFC RIDGE AXIS JUST NORTH OF THE MID-STATE. IN ADDITION...AN EXPANSIVE DRY AIRMASS REMAINS IN PLACE AND LATEST IR SAT SHOWING SOME REINFORCEMENT. CENTER OF SFC HIGH WILL SLIDE JUST EAST TONIGHT...SETTING UP OVER THE APPALACHIAN CHAIN BY 12Z. WHILE A SOUTHEAST RETURN FLOW WILL COMMENCE ...IT WILL NOT LIKELY BEGIN UNTIL 15Z OR SO TUESDAY. THUS THE AREA WILL BE UNDER EXCELLENT RADIATIONAL COOLING CONDITIONS TONIGHT. EXPECT FREEZING TEMPS ALONG PLATEAU...WITH SOME FREEZING TEMPS LOW- LYING LOCATIONS ELSEWHERE. WILL KEEP FREEZE WARNING EAST WITH FROST ADVISORY REMAINDER. DRY CONDITIONS WILL CONTINUE TUESDAY THROUGH WEDNESDAY ALTHOUGH LATE WEDNESDAY RIDGES BREAK DOWN AND A WEAK COLD FRONT AND UPPER TROUGH APPROACH. THIS PROCESS WILL VEER LL WINDS SLOWLY BACK SOUTH... WARMING TEMPS THROUGH THAT PERIOD. WEAK SFC FRONT AND UPPER TROUGH AXIS PUSH ACROSS WEDNESDAY NIGHT BUT MOISTURE IS VERY LIMITED THUS DO NOT EXPECT PCPN AS THESE FEATURES PASS. .LONG TERM... DRIER AIR MOVES BACK ACROSS THE CWA THURSDAY THROUGH EARLY FRIDAY BUT ANOTHER WEAK LL BOUNDARY AND UPPER TROUGH AXIS SWINGS ACROSS LATE FRIDAY AFTERNOON/EVENING. THESE FEATURES ALSO MOISTURE STARVED THUS EXPECT ONLY A FEW CLOUDS. BEHIND FRIDAYS FEATURES...SFC/LL HIGH BUILDS IN BUT ALOFT BROAD TROUGH STAYS PUT ACROSS MUCH OF THE EASTERN US THROUGH THE WEEKEND. NEXT CHANCE OF PCPN AT THIS POINT LOOKS TO BE WITH FRONTAL PASSAGE NEXT TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 37 70 42 72 / 0 0 0 0 CLARKSVILLE 33 69 42 72 / 0 0 0 0 CROSSVILLE 30 68 40 69 / 0 0 0 0 COLUMBIA 38 70 42 73 / 0 0 0 0 LAWRENCEBURG 38 69 42 73 / 0 0 0 0 WAVERLY 38 69 42 72 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 7 AM CDT TUESDAY FOR THE CUMBERLAND PLATEAU. FROST ADVISORY FROM 3 AM TO 7 AM CDT TUESDAY FOR MIDDLE TENNESSEE. && 07
Hazardous weather outlook, Oct 29, 5:24 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CDT MON OCT 29 2007 TNZ011-032>034-065-066-078>080-301030- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 524 AM CDT MON OCT 29 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT TEMPERATURES TONIGHT WILL DROP INTO THE LOWER 30S IN MANY LOCATIONS...MAINLY IN HIGHER ELEVATIONS AND SHELTERED AREAS. THIS FREEZE WILL CAUSE PROBLEMS FOR SENSITIVE VEGETATION. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TNZ005>010-022>031-056>064-075-077-093>095-301030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DEKALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 524 AM CDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST CAN BE EXPECTED TONIGHT...AND PEOPLE MAY WANT TO PROVIDE PROTECTION OR BRING SENSITIVE VEGETATION INDOORS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 17/MAG
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 4:27 AM CDT | Freeze Warning | OHX | Cumberland, Fentress, Grundy, Overton, Pickett, Putnam and 3 more | 27 hr |
Nearby
Frost Advisories in Tennessee, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.